A System of Equilibria for Many-Player Games
Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1517-1524
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_2002_38_11_a9,
author = {\`E. R. Smol'yakov},
title = {A {System} of {Equilibria} for {Many-Player} {Games}},
journal = {Differencialʹnye uravneni\^a},
pages = {1517--1524},
year = {2002},
volume = {38},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_2002_38_11_a9/}
}
È. R. Smol'yakov. A System of Equilibria for Many-Player Games. Differencialʹnye uravneniâ, Tome 38 (2002) no. 11, pp. 1517-1524. http://geodesic.mathdoc.fr/item/DE_2002_38_11_a9/